• Home
  • Lemsip Max Cold & Flu 16 Caps

Lemsip Max Cold & Flu 16 Caps

Lemsip Cold + Flu Max Strength is an powerful and effective cold and flu remedy. The capsules are easy-to-swallow and contain everything you need to make you feel better.  Lemsip Cold + Flu Max Strength                                                                                                                                                                                                                                                                                                                                                                                                                                         Capsules provides relief from:
-Colds, Flu and sore throats.
-Fever and Aches/Pains.
-Nasal congestion.Dosage:
-Adults and children aged 16 years and over

-Take 2 capsules every 4-6 hours or as required

Do not take any more than 8 capsules (4 doses) in 24 hours

Caution: Do not give to children under 16 years of age.
-Consult your doctor or pharmacist if you are pregnant or breastfeeding before taking this medicine.
-keep out of the sight and reach of children.
-Please read the information leaflet before taking this medicine.

-Ingredients: per capsule with active ingredients: Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg. Caffiene 25mg, Starch, Croscarmellose Sodium, Sodium Lauril Sulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosine (E127) Shellac and Quinoline yellow (E104).